# SDR CALA9801488

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD ASSYMETRIC LOCKOUT BETWEEN FLAPS 2 AND 5 ON APPROACH TO IAH.  THE ALTERNATE FLAP SYSTEM WAS USED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FLAP HYDRAULIC LINE LEAKING IN LT FORWARD AIR CONDITIONING BAY. THE HYDRAULIC LINE WAS REPAIRED AND LEAK CHECK WAS GOOD.  NO OTHER DEFECTS WERE NOTED.
